# SDR SIMA20150323005

- Difficulty date: March 23, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 37,700 hours, 34,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING WC 33-700-17, EMER LIGHTING SYS OPERATIONAL CHECK.  EMER LIGHTS DO NOT COME ON.  SEE WORK PERFORMED ON TURNOVER THIS NRWC.  R & R MODULE ASSEMBLY IAW 2O-13-10.  OPERATIONAL CHECKED GOOD IAW WORK CARD 33-700-17.  RELAY PN REBC410J-2000CB.
